# SDR 2004UALA00728

- Difficulty date: March 30, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Fod
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SCREWDRIVER IN SLIDE PACK. CAUSE WAS PROCEDURAL (HUMAN) ERROR BY DEFUNCT SLIDE SHOP.  CORRECTIVE ACTION WAS  REMOVAL OF SCREWDRIVER AND OVERHAULED SLIDE.
